# SDR MASA2010082300904

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 8,970 hours, 6,437 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Unsecure
- Location: Nr 1 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BTMS READING 0 AFTER LANDING.  RE-SECURED NR 1 BRAKE QD AND TEMP SENSOR CONNECTOR OPS GOOD.
